# SDR XTA200300097

- Difficulty date: August 22, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N789QS
- Make and model: Cessna 650
- Aircraft serial: 6507089
- Aircraft time: 4,071 hours, 3,201 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE LANDING GEAR WOULD NOT RETRACT, THE LANDING GEAR HANDLE WOULD NOT MOVE UP. ACCOMPLISHED AIR TURN BACK TO DSM, AIRCRAFT LANDED WITHOUT INCIDENT.  ITEM IS UNDER INVESTIGATION.
